# SDR DALA13009623273

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN UTILITY AREA FLOOR SUPPORT RT SIDE STRG 23R FR20 UPPER SURFACE WEB HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00. L=1.5 W=.200 D=.005 NO ESTABLISHED LIMITS IN SRM.  REPLACED -Y1792 WEB FR16-FR20 IAW SRM 51-42-11 & DWG 53112783 & D53114332 & REPLACED CRACKED ANGLE FITTING IAW SRM 51-42-11.
